# SDR AUS20020366

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Part number: NAS192201253
- Condition: Missing
- Location: Waste Disposal
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD GALLEY SINK DRAIN HOSE FOUND NOT CONNECTED TO FLOOR HOSE DUE TO A MISSING CLAMP, CAUSING LEAKAGE THROUGHOUT GALLEY AREA. PERSONNEL/MAINTENANCE ERROR.
